| Model Number |
5484113 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having tlif (transfora minal lumbar interbody fusion) and plif (posterior lumbar interbody fusion) it was reported that while preparing or for surgery we opened the kit and noticed the instruments in the set were broken.We had to open the backup set for the case.It is unknown how instruments were broken but caught before case started.There was no patient involvement reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative stating that there was a fracture split in instruments, tip missing from end of screwdriver and these items have been used before with out any issues.